MathSciNet Relay Station
MathSciNet bibliographic data
MR902792 (90a:57004) 57M12 (20F05 57M20)
Gersten, S. M. Branched coverings of $2$-complexes and diagrammatic reducibility. Trans. Amer. Math. Soc. 303 (1987), no. 2, 689–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement